What is the side effect of"rozucor-10"?

Answers (1)

17 Nov 2011

I am assuming you mean rosuvastatin 10mg.

The known side effects of rosuvastatin are stated in the link below.

http://www.drugs.com/sfx/rosuvastatin-side-effects.html

Rosuvastatin is in a group of drugs called HMG CoA reductase inhibitors, or "statins." Rosuvastatin reduces levels of "bad" cholesterol (low-density lipoprotein, or LDL) and triglycerides in the blood, while increasing levels of "good" cholesterol (high-density lipoprotein, or HDL).

Rosuvastatin is used to lower cholesterol and triglycerides (types of fat) in the blood.

http://www.drugs.com/mtm/rosuvastatin.html

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Invanz is stupor and mental change a side effect?

My elderly father has been on Invanz IV for about 8 or 9 days -- he's in a continuous drowsy state or stupor. Is this a possible side effect, ...

2 answers 16 Mar 2011

I have only used NuvaRing for a week, but today I feel like my arms are going numb.

Am I just paranoid about this being a side effect or is something else going on with me? My legs hurt as well, but I don't know if it's ...

1 answer 10 Jul 2011

Lexapro - What can I do for the side effect of diarrhea to the point of dehydration ?

Took Lexapro and effect was almost immediate ! For the first time in my life I felt that I existed, I could actually feel myself (I know sounds ...

2 answers 22 Mar 2012

I have taken mezavant xl 1200 over 2 years for the treatment of crons what is the side effect of?

what is the side effect of this medication for long term

0 answers 5 Dec 2012

Is this a side effect to the pill??

I started taking the contraceptive pill a yesterday and today I have felt extremely ill as I have been throwing up and a fainted a couple of times ...

2 answers 3 Jul 2014